# SDR QXEA200701449

- Difficulty date: September 23, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 16,369 hours, 16,675 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Shutoff Valve
- Part number: 8209076
- Part serial: 0167
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 299 hours, 278 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2320: NR 2 BLEED HOT CAUTION LIGHT ILLUMINATED AT 12,000 FT.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPLACED NR 2 HP SHUTOFF VALVE IAW Q400 AMM 36-11-09, PG 401-406.  GROUND RAN NR 2 ENGINE WITH NR 2 BLEED ON AND NR 2 BLEED HOT CAUTION DID NOT REOCCUR.  AIRCRAFT RETURNED TO SERVICE.
